# SDR AALA202504029269

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 12,679 hours, 3,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
